# SDR CALA2023112203447

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 77,049 hours, 27,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3254
- Condition: Corroded
- Location: Aft Cargo Sec47
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SECT 47, FWD OF BS927 STRINGER 21R CORRODED. REF TO PEMCO NR 14390.0595 SUPPLEMENTAL INSPECTION THRESHOLD 50,000 FLIGHT CYCLES AFTER FLIGHT CYCLES AFTER THE THRESHOLD HAS BEEN REACHED. REPAIR PARTS INSTALLATION OF REPAIR, AND REPETITIVE INSPECTION EVERY 2,350 DO NOT EXCEED 5LBS. REMOVED AND REPAIRED DAMAGE SECTION AT AFT CARGO SECTION 47, BETWEEN BS 907 TO BS 927 S-21R PER B737-700 SRM 53-00-03-2R-3. TOMC APPROVED DIP AT AFT CARGO SECTION 47, BETWEEN BS 907 TO BS TOMC-APPROVAL FROM SC1ELBYC COMMENT 927 S-21R PER B737-700 SRM 53-00-03-2R-3. SUPPLEMENTAL INSPECTION THRESHOLD 50,000 FLIGHT CYCLES AFTER INSTALLATION OF REPAIR, AND REPETITIVE INSPECTION EVERY 2,350 FLIGHT CYCLES AFTER THE THRESHOLD HAS BEEN REACHED. REPAIR PARTS DO NOT EXCEED 5LBS. APPROVED RECORDS UPDATE APPROVED INIT: 50000 FC INIT WILL ITO TO RIR RIR: 2350 FC ...VC/U392424
